About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (1)

Thu, Sep 5 6:48pm · Statins and peripheral neuropathy in Neuropathy

Hello, Dr. Rapp, I am also a medical doctor, and during a fellowship in 1986, we performed EMG and nerve testing on test subjects taking either Mevacor (an early statin) or placebo, for eventual approval by the FDA. The eventual study demonstrated that 5% of patients on Mevacor (no longer in use, I believe) developed peripheral neuropathy, with none in the control group. I, too, am on Crestor and over the past few months I have started to develop symptoms of PN. Numbness over the toes and ball of the foot. Crestor was the first statin I have taken, and I do not have any other risk factors, to my knowledge. So I am going to ask my internist whether I might D/C this med, although it really did reduce my LDL cholesterol.